# SDR ARWA9606015

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AT LONGERON 30R, FS 160, IS CRACKED 1 INCH.  REPAIRED LONGERON 30R IN ACCORDANCE WITH DC-8 SRM 53-2-2, FIG 4A; 10.  TREATED AND INSTALLED IAW DC-8 SRM 51-1-8 AND 51-1-20D.
